| Model Number |
IPN914249 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reported issue: during use on a patient, the balloon burst.The surgeon recovered all the parts of the balloon from the abdomen.
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.The device history review weckvista access balloon port 12mmx70mm lot# 73j2200215 investigation did not show issues related to complaint.Teleflex will continue to monitor and trend related events.